# SDR CALA9800103

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 03980
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ELECTRICAL ODOR WAS REPORTED IN MAIN CABIN IN THE VICINITY OF ROW 15 WHILE AIRCRAFT WAS ON THE GROUND IN TPA.  MAINTENANCE FOUND BALLAST FOR OVERHEAD LIGHTS AT ROW 15 AT FAULT.  THE BALLAST WAS REPLACED AND OPERATION CHECKED GOOD.
